Cosmic structure formation with topological defects

Durrer, R, Kunz, M and Melchiorri, A (2002) Cosmic structure formation with topological defects. Physics Reports, 364 (1). pp. 1-81. ISSN 0370-1573

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Martin Kunz
Date Deposited: 06 Feb 2012 18:42
Last Modified: 30 Mar 2012 08:45
URI: http://sro.sussex.ac.uk/id/eprint/17820
📧 Request an update